CSN Login
Members Online: 3

Post Radiation Lupren

bicdawg
Posts: 10
Joined: Feb 2004

I had 38 doses of radiation, I finished my last lupren injection begining of December. I'm now haveing body acke in my shoulders, neck, and back. It comes and goes from place to place. Does anyone know if this is the effect of the lupren?

JoeMac's picture
JoeMac
Posts: 77
Joined: Jun 2008

Aloha bicdawg,
ADT has a lot of side affects. The ach's you experience could be from almost anything. My testosterone levels are just now rising to almost normal, and my last of 4 Lupron Depot shots was April 07. There is a lot of ADT info at
http://www.yananow.net/
plus plenty of experience to answer your question.
JoeMac

bicdawg
Posts: 10
Joined: Feb 2004

I'll check the site out

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network